MathSciNet Relay Station
MathSciNet bibliographic data
MR2541434 11-02 (11D41 11J86)
Siksek, Samir Diophantine equations after Fermat's last theorem. J. Théor. Nombres Bordeaux 21 (2009), no. 2, 425–436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement